BibTeX record journals/tcs/Zhong98

download as .bib file

@article{DBLP:journals/tcs/Zhong98,
  author    = {Ning Zhong},
  title     = {Recursively Enumerable Subsets of R\({}^{\mbox{q}}\) in Two Computing
               Models: Blum-Shub-Smale Machine and Turing Machine},
  journal   = {Theor. Comput. Sci.},
  volume    = {197},
  number    = {1-2},
  pages     = {79--94},
  year      = {1998},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)00008-X},
  doi       = {10.1016/S0304-3975(97)00008-X},
  timestamp = {Mon, 18 Jan 2016 17:00:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Zhong98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}